Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: *hypertensive crisis* OMG! LUKA62 Anonne

Posted by LUKA62 on March 5, 2003, at 2:47:59

In reply to Re: *hypertensive crisis* OMG! LUKA62, posted by Anonne on March 4, 2003, at 21:43:22

> Luka,
> you wrote ...
>
> ".... Protein in the cerebrospinal fluid abnormal,and he was concerned about a bleed (he was right, and it too resolved.) But LISTEN to this!!
> -------I was to have an arteriogram (a very painful diagnostic test--they run a catheter up, around the heart and up into the carotid arteries,,then they cut off oxygen supply to the brain, for 4 seconds, and 6 seconds , etc. (Excruciating.)I was not given Valium before the procedure, because night before, I was complaining of the worst headache in my life, and that was saying a lot, because I've had severe migraines for a very long time. I was in so much pain I couldn't think. My chart was clearly flagged for Nardil. The resident docs gave me Demerol that night, and I went into cardiac arrest! These docs just were not properly trained."
>
> How did you get this reading of the protein in csf? (cerebrospinal fluid)... Thrue a spinal tap?
> Those are HORRIBLY painful in themselves, but it sounds like what you went through w/ all the rest, including cardiac arrest, was even worse...!
>
> I hope you have a good doctor/neuro/psychopharm now - any idea what methods to take IF an H.Crisis were to take place? I didn't even finish printing out my MED-ID tag I was gonna make as a "Nardil ingester"... But were I to go on MAOIs again, I definitely would have a med ID tag/card, INSTRUCTIONS for the ER on a printed page (laminated or several copies), Haldol, Nifedipine, and other agents on hand. Including Klonopin (or Ativan or Valium, one of those benzos, which really do reduce the headache, and probably the blood pressure).
>
> What else? Oh, isn't Demerol "meperidine"??? if so, that's a major contraindicated drug. My mother said something about "throat swelling/closing" - another DAngerous sign!
>
> Maybe we should get Ace the Australian Nardil champion to read these, so he can prepare in case of emergency... I hate scaremongering stuff, but in this case, one can probably control (the situation, potential situation) more than one thinks. I just wish I had..
>

I am now under the care of a very well resepected neurodoc, as well as a fine psych-doc. However I am unaware of these meds being dispensed for possible Hypertensive creisis I do have valium and ativan at home. Not familiar with nifedipine.

Sure sounds like thebad symptoms I had a little while ago when taking Ultram (for the umpteenth time) But I absolute;u dread going off dthe pain med/...luka


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[206067]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LUKA62 thread:204334
URL: http://www.dr-bob.org/babble/20030301/msgs/206067.html